# SDR IXXA0500082O

- Difficulty date: July 22, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 83,768 hours, 34,674 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: C65039ATI1
- Part serial: 0019
- Condition: Defective
- Location: Nr 2 Egt
- Part time: 83,768 hours, 34,674 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF FROM KTOL TO KATL AFTER V1 NR 2 EGT STARTED TO FLUX FROM 860 TO MAX EGT 1000 (DIGITAL AND POINTER) CONTINUED TO FLUX ON CLIMB-OUT.  ALL OTHER ENGINE INDICATIONS WERE NORMAL.  THE CREW ELECTED TO OVERFLY INTERIM STOP ATL AND FLY DIRECT TO KMCO.  MAINTENCE FOUND THE NR 2 ENGINES EGT HARNESS READING HIGH RESISTANCE.  REMOVED AND REPLACED THE EGT HARNESS.  ENGINE RUN WAS COMPLETE AND NO OTHER DEFECTS WERE NOTED PER ALL APPLICABLE MANUALS AND AIRCRAFT WAS RETURNED TO SERVICE.
